# SDR 2013FA0000418

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 580 hours
- Engine: Lyc IO360M1A
- Engine time: 580 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: 1035503
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EXHAUST HEADER SUPPORT BOLT CHAFING INTO NR 1 HEADER.
